Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 3, 2012, 12:09 PM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 12:09 PM CDT (17:09 UTC)
- Expired
- May 3, 2012, 1:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, WI, Eau Claire County, WI
The radar
The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1755 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
795
WWUS83 KMPX 031709
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT THU MAY 3 2012
WIZ025>028-031815-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
1209 PM CDT THU MAY 3 2012
...THUNDERSTORMS MOVING OVER CHIPPEWA...DUNN...EAU
CLAIRE AND PEPIN COUNTIES THROUGH 115 PM CDT...
AT 1203 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMER TO 4 MILES
SOUTHEAST OF CARYVILLE. THESE STORMS WERE MOVING EAST AT 30 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EAU CLAIRE.
BLOOMER.
LAKE HALLIE.
JIM FALLS.
FOSTER.
CADOTT.
LUDINGTON.
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4459 9092 4459 9130 4467 9169 4515 9148
4509 9092 4483 9091
TIME...MOT...LOC 1708Z 286DEG 28KT 4510 9142 4471 9154
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 3, 7:04 AM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, May 3, 7:04 AM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 704 AM CDT THU MAY 3 2012 ...UPDATE... UPDATED FOR 12Z AVIATION DISCUSSION BELOW && .DISCUSSION... NUMEROUS THUNDERSTORM COMPLEXES TRACKED ACROSS THE MIDWEST AND THEIR OUTFLOW BOUNDARIES HAVE POLLUTED ANY ATTEMPT AT A CLEAN SURFACE ANALYSIS. JUST LOOKING AT THE DEWPOINTS AND WIND FIELD ON THE LARGE SCALE...IT APPEARS THE PARENT BOUNDARY REMAINS ACROSS THE NORTHERN HALF OF THE CWA. THIS BOUNDARY WILL ONCE AGAIN BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS LATER TODAY. TODAY...THE TWO OBVIOUS MCS PER IR SATELLITE IMAGERY ARE LOCATED TO THE EAST AND SOUTH OF THE CWA. MEANWHILE A SMALLER LESS ORGANIZED COMPLEX OF SHOWERS AND THUNDERSTORMS WILL BE EXITING EASTERN MINNESOTA AND ENTERING WESTERN WISCONSIN. THERE SHOULD BE SOME CLEARING FROM WEST TO EAST AND A DRY START TO THE DAY TODAY AS THESE SHOWERS AND THUNDERSTORMS EXIT THE REGION. LATEST WV IMAGERY WITH 500MB HEIGHTS SHOWS ELONGATED SHORTWAVE TROUGH ACROSS THE MONTANA/DAKOTA BORDER. NUMERICAL MODELS TRACK THIS SHORTWAVE NORTH OF LAKE SUPERIOR TODAY...AND WEAK RIDGING/SUBSIDENCE IN THE WAKE OF THIS WAVE WILL DEVELOP A SURFACE HIGH THAT WILL ATTEMPT TO PUSH THE STATIONARY BOUNDARY SOUTH OF THE REGION THROUGHOUT THE DAY TOWARD THE EVENING HOURS. HAVE A LITTLE TROUBLE BUYING THE SOUTHERN EXTEND OF THE BOUNDARY PROGRESSION...ESPECIALLY WITH ZONAL FLOW ALOFT. IF THE BOUNDARY DOES FAIL TO SLIDE SOUTHEAST OF THE REGION AS CURRENTLY FORECAST...THE PROBABILITY OF LATE AFTERNOON THUNDERSTORMS WOULD INCREASE. THE AIRMASS ALONG AND SOUTH OF THE BOUNDARY IS CHARACTERIZED BY ABUNDANT LOW LEVEL MOISTURE...AND WILL QUICKLY DESTABILIZE WITH AND AMOUNT OF SOLAR INSOLATION TODAY. LOW LEVEL WIND FIELDS ARE LESS IMPRESSIVE THAN WEDNESDAYS....BUT EVEN MARGINAL DEEP LAYER SHEAR OF 30-40KTS WITH 2000J/KG OF CAPE WOULD SUPPORT SUPERCELLS CAPABLE OF PRODUCING SEVERE HAIL AND POSSIBLY DAMAGING WINDS. LATEST SPC DAY 1 OUTLOOK SLIGHT RISK AREA JUST CLIPS THE FAR SOUTHERN PORTION OF THE CWA. HOWEVER...BOTTOM LINE IS THE PROGRESSION OF THE BOUNDARY WILL HAVE TO BE MONITORED TO ADD CONFIDENCE TO THE TIMING AND PLACEMENT OF PRECIP/SEVERE THREAT LATER THIS AFTERNOON. FLASH FLOODING WILL ALSO HAVE TO MONITORED IF TRAINING THUNDERSTORMS DEVELOP. FRIDAY THROUGH WEDNESDAY...ASSUMING THE BULK OF THE PRECIP REMAINS SOUTHEAST OF THE REGION THURSDAY NIGHT...WILL START OFF DRY FOR FRIDAY BEFORE ANOTHER WAVE DEVELOPS SOME SHOWERS AND THUNDERSTORMS AND SPREADS THEM ACROSS THE REGION FROM WEST TO EAST. LOOKS LIKE CHANCES FOR PRECIP WILL LAST THROUGH SUNDAY...WITH THE HIGHEST CHANCE SATURDAY NIGHT INTO SUNDAY MORNING AS THE MOST POTENT WAVE IN THIS SHORTWAVE-TRAIN MOVES ACROSS THE REGION. AS THIS POSITIVELY TILTED WAVE PASSES THROUGH...THE PATTERN WILL AMPLIFY AND WE WILL TRANSITION FORM ZONAL WEST/EAST FLOW...TO MORE OF A NORTHWEST FLOW. THIS WILL BRING DRIER WEATHER AND COOLER TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION.../12Z TAF ISSUANCE/ WEAK BOUNDARY CONTINUES TO MAKE THIS A FORECASTING CHALLENGE. OVERNIGHT CONVECTION HAS MADE IDENTIFYING THE WEAK BOUNDARY A TAD MORE DIFFICULT. A WEAK LOW PRESSURE AREA LOCATED ALONG THE MN/SD BORDER HAS A BOUNDARY EXTENDING EAST TOWARD NORTHERN WISCONSIN. THIS BOUNDARY HAS BEEN THE FOCUS OF PAST AND ONGOING CONVECTION. THE OVERALL SOLUTION TODAY WILL BE TO SLOWLY PUSH THE BOUNDARY SOUTH TOWARD THE MN/IA BORDER BY TONIGHT. VARIOUS SOLUTIONS PUSH THE BOUNDARY SOUTH SOONER AND HAVE DIFFERENT PRECIPITATION SCENARIOS. THIS WILL MAKE FOR A CHALLENGING CONVECTION AND WIND FORECAST. THE RAP IS FASTER AND MORE AGGRESSIVE THAN THE NAM. BOTH OF WHICH BRING DRIER AIR INTO MUCH OF THE AREA LATER THIS AFTERNOON. THE 03Z HRRR HAD A GOOD HANDLE ON THE CONVECTION HOWEVER SUBSEQUENT RUNS HAVE BEEN CHALLENGED. AS A RESULT I AM NOT OVERLY CONFIDENT OF THE FORECAST. AS A RESULT HAVE FAIRLY OPTIMISTIC TAFS AND THEY WILL HAVE TO BE WATCHED CLOSELY. REALLY BELIEVE MOST OF THE CONVECTION WILL BE IN THE SOUTHERN PART OF OUR AREA AND WILL NOT IMPACT ANY OF THE MN TERMINALS. COULD SEE MORE OF AN IMPACT AT KEAU LATE THIS AFTERNOON. KMSP...BOUNDARY APPEARS TO BE JUST NORTH OF THE AIRFIELD AND WILL MOVE SOUTH OF THE AIRFIELD LATER THIS AFTERNOON. DEPENDING ON TIMING OF THE BOUNDARY PASSAGE IT IS POSSIBLE THAT THE AIRPORT WILL SEE NO THUNDERSTORM ACTIVITY. THIS WILL BE MONITORED CLOSELY. OUTLOOK...EVEN AFTER THE BOUNDARY MOVES TOWARD IOWA WE HAVE SOME RESIDUAL MOISTURE IN PLACE WITH SOME PERIODS OF INSTABILITY THEREFORE CAN EXPECT TO SEE CHANCES OF CONVECTION FOR THE NEXT FEW DAYS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JRB/DRL
Hazardous weather outlook, May 3, 5:05 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 505 AM CDT THU MAY 3 2012 MNZ060-062-063-065>070-073>078-082>085-091>093-WIZ023>028-041015- HENNEPIN-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 505 AM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AS A FRONTAL BOUNDARY SLIDES SOUTHEAST THROUGH THE REGION. THE MAIN THREAT WILL BE LARGE HAIL...WITH DAMAGING WINDS POSSIBLY A BRIEF ISOLATED TORNADO AS THE SECONDARY THREATS. THE BEST CHANCE WILL BE NEAR THE IA/MN BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE. THE BEST CHANCE WILL BE IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. MNZ041>045-047>059-061-064-WIZ014>016-041015- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-ANOKA-YELLOW MEDICINE-POLK-BARRON-RUSK- 505 AM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TODAY AS FRONTAL BOUNDARY MOVES THROUGH. THE THREAT FOR SEVERE WEATHER IS LOW...WITH BETTER CHANCES IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE. THE BEST CHANCE WILL BE IN SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. JRB
In the hours before
Local storm report, May 3, 10:49 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1049 AM CDT THU MAY 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM HAIL 2 WSW WOODBURY 44.91N 92.96W
05/03/2012 M0.75 INCH WASHINGTON MN TRAINED SPOTTER
&&
DEVINNYSpecial weather statement, May 3, 10:55 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1055 AM CDT THU MAY 3 2012
MNZ070-077-078-031645-
DAKOTA-GOODHUE-RICE-
1055 AM CDT THU MAY 3 2012
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...GOODHUE AND
RICE COUNTIES THROUGH 1145 AM CDT...
AT 1053 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CASTLE ROCK TO 3 MILES WEST
OF DUNDAS TO 4 MILES NORTH OF WARSAW. THESE STORMS WERE MOVING EAST
AT 40 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CASTLE ROCK.
NORTHFIELD.
RANDOLPH.
STANTON.
CANNON FALLS.
KENYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4420 9323 4429 9350 4445 9333 4464 9319
4448 9252 4436 9252 4435 9254 4420 9254
4419 9256
TIME...MOT...LOC 1555Z 292DEG 35KT 4458 9317 4442 9325
4430 9339
JPCSpecial weather statement, May 3, 10:59 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1059 AM CDT THU MAY 3 2012
WIZ014-015-023>026-028-031700-
BARRON-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-ST. CROIX-
1059 AM CDT THU MAY 3 2012
...HEAVY RAIN DEVELOPING OVER BARRON...DUNN...EAU CLAIRE...PEPIN...
PIERCE...POLK AND ST. CROIX COUNTIES THROUGH NOON CDT...
AT 1053 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR FOREST. THIS STORM WAS MOVING EAST AT 40 MPH.
HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
PEOPLE IN DUNN...EASTERN ST. CROIX...NORTHEASTERN PEPIN...NORTHERN
PIERCE...NORTHWESTERN EAU CLAIRE...SOUTHEASTERN POLK AND SOUTHERN
BARRON COUNTIES...INCLUDING THE CITIES OF FOREST...EMERALD...GLENWOOD
CITY...CONNORSVILLE AND SAND CREEK...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE SEVERE WEATHER WARNINGS AND
BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 0.5 TO 1.0 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS IN A SHORT PERIOD OF TIME. THIS MAY RESULT IN BRIEF RUNOFF
PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
&&
LAT...LON 4521 9160 4520 9167 4486 9164 4461 9166
4467 9262 4550 9233 4549 9158
TIME...MOT...LOC 1557Z 269DEG 36KT 4512 9223
SPDLocal storm report, May 3, 11:07 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1107 AM CDT THU MAY 3 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL 7 SE DEER PARK 45.12N 92.28W
05/03/2012 M1.00 INCH ST. CROIX WI LAW ENFORCEMENT
&&
DEVINNYLocal storm report, May 3, 11:14 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1114 AM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM HEAVY RAIN 5 SSE OSCEOLA 45.25N 92.66W
05/03/2012 M1.03 INCH POLK WI TRAINED SPOTTER
RAINFALL OVER THE PAST HOUR. ALSO NOTED WATER STANDING IN
LOW LYING AREAS ON ROADWAYS.
&&
DEVINNYSpecial weather statement, May 3, 12:09 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT THU MAY 3 2012
WIZ025>028-031815-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
1209 PM CDT THU MAY 3 2012
...THUNDERSTORMS MOVING OVER CHIPPEWA...DUNN...EAU
CLAIRE AND PEPIN COUNTIES THROUGH 115 PM CDT...
AT 1203 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMER TO 4 MILES
SOUTHEAST OF CARYVILLE. THESE STORMS WERE MOVING EAST AT 30 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EAU CLAIRE.
BLOOMER.
LAKE HALLIE.
JIM FALLS.
FOSTER.
CADOTT.
LUDINGTON.
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4459 9092 4459 9130 4467 9169 4515 9148
4509 9092 4483 9091
TIME...MOT...LOC 1708Z 286DEG 28KT 4510 9142 4471 9154The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 63 min |
| May 2, 7:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice, Steele | 60 min |
| May 2, 7:32 PM CDT | Tornado Warning | MPX | Rice, Steele, Waseca | 28 min |
| May 2, 7:51 PM CDT | Areal Flood Advisory | MPX | Goodhue, Rice | 3 hr |
| May 2, 7:58 PM CDT | Special Weather Statement | MPX | Nicollet | 62 min |
| May 2, 8:22 PM CDT | Flash Flood Warning | MPX | Goodhue | 3 hr |
| May 2, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 33 min |
| May 2, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 29 min |
| May 2, 9:08 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 52 min |
| May 2, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 50 min |
| May 2, 10:01 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 44 min |
| May 2, 10:12 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 48 min |
| May 2, 10:25 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 35 min |
| May 2, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 50 min |
| May 2, 11:00 PM CDT | Tornado Warning | MPX | Chippewa | 45 min |
| May 2, 11:46 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 59 min |
| May 3, 12:47 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 58 min |
| May 3, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | Meeker | 55 min |
| May 3, 1:59 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Sherburne, Wright | 76 min |
| May 3, 6:24 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 36 min |
| May 3, 6:49 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Morrison, Todd | 41 min |
| May 3, 7:34 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 41 min |
| May 3, 7:57 AM CDT | Special Weather Statement | MPX | Scott | 48 min |
| May 3, 8:31 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 59 min |
| May 3, 9:00 AM CDT | Special Weather Statement | MPX | Wright | 45 min |
| May 3, 9:37 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Ramsey | 38 min |
| May 3, 10:12 AM CDT | Special Weather Statement | MPX | Le Sueur | 48 min |
| May 3, 10:22 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 56 min |
| May 3, 10:36 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 30 min |
| May 3, 10:55 AM CDT | Special Weather Statement | MPX | Goodhue, Rice | 50 min |
| May 3, 3:05 PM CDT | Special Weather Statement | MPX | Steele, Waseca | 40 min |
| May 3, 3:37 PM CDT | Special Weather Statement | MPX | Steele | 38 min |
| May 3, 4:25 PM CDT | Special Weather Statement | MPX | Faribault | 50 min |
| May 3, 6:19 PM CDT | Special Weather Statement | MPX | Waseca | 26 min |
| May 3, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 20 min |
| May 2, 9:50 PM CDT | Special Weather Statement | MPX | Eau Claire | 40 min |
| May 3, 3:37 AM CDT | Special Weather Statement | MPX | Polk | 38 min |
| May 3, 3:51 AM CDT | Special Weather Statement | MPX | Barron, Polk | 39 min |
| May 3, 5:14 AM CDT | Special Weather Statement | MPX | Chippewa, Rusk | 46 min |
| May 3, 10:45 AM CDT | Special Weather Statement | MPX | Polk | 45 min |
| May 3, 10:59 AM CDT | Special Weather Statement | MPX | Barron, Dunn, Pepin, Pierce, Saint Croix | 61 min |
| May 3, 11:14 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Saint Croix | 61 min |
| May 3, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce | 24 min |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.